# SDR 9607933204

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304US
- Make and model: Airbus A320-211
- Aircraft serial: 40
- Engine: Cfmint CFM565A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Vbv
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, ENG NR 2 COMPRESSOR VANE FAULT ANNUNCIATED.  ABORTED TAKEOFF AT 80 KNOTS, AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE VBV POSITION SENSOR AND RIGGED FOLLOW-UP ROD.  FADEC AND TAKEOFF POWER CHECKS WERE ACCOMPLISHED.
